# SDR SWAA2022082231785

- Difficulty date: July 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY RBL13 BS727+10 - BS727B; BS727D; BS787; BS787+12. / [01] REMOVED MULTIPLE CORROSION AREAS ON THE TIE DOWN TRACK FROM BS 727+10 - BS787+12 RBL 13 IAW SRM 51-10-02. MAX. MATERIAL REMOVED IN AREA OF 1.3'X0.9'X0.04'DEPTH FROM AN ORIGINAL THICHNESS 0'071' . REMIANING THICHNESS 0.031' ( OR 56% MATERIAL REMOVED) WHICH IS OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.  THE STRUCTURAL ITEM WILL BE REPAIRED BY REPLACEMENT FROM BS 727+4 - BS 867 PER SRM 53-00-53-2R-3 REPAIR 3 AND PER DWG#146A7500 ON CUSTOMER CARD# 727855 FUSELAGE 5170 OR TTG8Q00DQ58Z;[02] CORRECTIVE ITEM 1 ABOVE. SHOULD BE ON CUSTOMER CARD# 727855 FUSELAGE 5174 OR TTG8Q00DQ58Z;[03] VERIFIED AFT CARGO TIE-DOWN TRACK AT RBL13 WILL BE REPLACED ON FAULT #TTG8Q00DQ58Z- NO FURTHER ACTION REQUIRED.
